# SDR 20018

- Difficulty date: December 11, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 42,145 hours, 55,748 cycles
- Engine: Pwa PW121
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Part number: H188L
- Part serial: 5312
- Condition: False Indication
- Location: Pfcs
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL, PFCS INDICATOR SHOWED RT SIDE SPOILERS DEPLOYED AFTER ADVANCING TAKEOFF POWER WITH CONTROLS IN NEUTRAL POSITION.  REMOVED AND REPLACED PFCS INDICATOR IAW PSM 1-8-2, 27-05-00 PG. 201-203. OPS CHECK PASS IAW PSM 1-8-2, 27-00-05 PG. 204-206.
